| Model Number |
06002-110-EXP-EW |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Sudden Cardiac Death (2510)
| Date of Event |
05/14/2019
Type of Reportable Event
Death
Additional Manufacturer Narrative
There was no adverse reaction or injury experienced during the donation procedure, the donor was reported to have left the center in good health.A haemonetics field service engineer evaluated the suspected device and found that the unit meets all specifications, there were no faults observed.
Event or Problem Description
On june 27 2019 haemonetics was notified of a donor fatality which had occurred within 24 hours of the donor's last plasma donation procedure, utilizing the pcs®2 plasma collection system.The plasma collection procedure was completed successfully, with no error messages or alarms encountered.The pcs®2 plasma collection system collected the target volume of 880ml of plasma and 500ml of saline administered per the routine procedure.The cause of death was reported to be sudden cardiac arrest; a copy of the coroner's report was available at this time.